# SDR AALA2020091649024

- Difficulty date: September 10, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND LEFT HORIZONTAL STABILIZER INSPAR RIB 92.70 HAS 3 CRACKED VERTICAL STIFFENERS LOCATED AT 10", 19" AND 28" AFT OF THE FRONT SPAR.  REPLACED CRACKED RIB, PER AARD 51-00-05-1 AND DWG 182A5301.
